# SDR 7C7A2021102700033

- Difficulty date: October 24, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 33,114 hours, 38,139 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: W
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

R/H FUSELAGE SKIN DENT AT STA X194, 2 INCHES ABOVE STRINGER 31R. REPAIRED WITH RD8-53-17264.
